# SDR AALA201809189021

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,551 hours, 15,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR DIFFICULT TO CLOSE.  MAINTENANCE CHECKED THE RIG OF THE L4 DOOR IAW AMM 52-11-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
